# SDR AC2A075797

- Difficulty date: May 18, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 11,952 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 000629
- Condition: Cracked
- Location: Engine
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUNDED CRACKED AT REAR SEAM. REMOVED AND REPLACED STACK.
